Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can nasal saline spray cause a ear fullness, ringing sensation?

Can nasal saline spray cause a "Fullness" in the ears, as well as intermittent ringing? I have been using the saline spray for about 2 weeks now, and I think I may have "snorted" too much a couple times, instead of just spraying it into the nostrils. The bottles came with no detailed instructions, so I did not know. Will these symptoms go away on their own?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query.
what you are experiencing is called rhinitis medicamentosa. In this prolonged usage of nasal spray causes rebound fullness and other problems.

i would advise you to stop the nasal spray for some time.instead take steam inhalation for few days to clear out the nasal airways.

thank you,
wishing you good health
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor